# SDR CA030218008

- Difficulty date: February 11, 2003
- Submitted: March 25, 2003
- Operation: General aviation
- Make and model: Cessna 140
- Aircraft time: 3,083 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A101DCM
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 0400107104
- Condition: Corroded
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) 2 CABLES FOUND CORRODED AND FRAYED AT FUSELAGE STA. 20.5. BOTTOM OF FORWARD LANDING GEAR BULKHEAD. DEFECT WAS FOUND ON CABLES BECAUSE THEY HAD TO BE REMOVED FOR MAJOR STRUCTURAL REPAIRS. THOSE CABLES RUN ON PULLIES ATTACHED TO THE BULKHEAD AT THE VERY BOTTOM OF THE FUSELAGE. VERY HARD TO DETECT UNLESS CABLES ARE REMOVED. FUSELAGE BOTTOM USUALLY VERY DIRTY IN THAT AREA WHERE WATER AND MUD ACCUMULATE.
